# SDR DALA2025020300777

- Difficulty date: February 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 18,237 hours, 7,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3072, CORROSION FLOOR BEAM +Y1292 BTW FR12 TO FR24 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM (SEAT TRACK) LOC. BTW. FR12 TO FR24 AT FWD GALLEY AREA AS PER A321 SRM 51-42-11, SRM 51-72-11 AND DWG: D53135358, RELEASE DATE: 29/JAN/16, ISSUE: A00, DWG: D53135360, RELEASE DATE: 29/JAN/16, ISSUE: A00, DWG: D53110920, RELEASE DATE: 28/APR/21, ISSUE: E00, DWG D53926312, RELEASE DATE: 25/JUL/14, ISSUE: A00. TOOK MEASURES OF CORROSION ON FLOOR BEAM L:2.637 INCH, W: 1.077 INCH AND D: 0.062 INCH. (LP 0793156)
